MathSciNet Relay Station
MathSciNet bibliographic data
MR252660 (40 #5879) 30.80 (54.00)
Marx, Morris L.; Verhey, Roger F. Interior and polynomial extensions of immersed circles. Proc. Amer. Math. Soc. 24 1970 41–49.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement